Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having tiny bruise across wrist. Suffering from severe arythmia. Taking metoprolol. Cause?

I have had several picc lines put in over the past week one leaving tiny red bumps spread across my wrist with the bruise. None of the others have the bumps. What could it be. After this... The first one during labour and delivery...12 hrs later I experienced an unexplained and severe arythmia which lasted for 3 days until now treated with metoprolol. Could thus be a result of the red bumpy iv?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
go for platelet count and BT CT..your erythema to be ruled out by simple blood test ..cbc and bt ct...whether it is of infective of origin or other causes...meanwhile you apply simple calamine lotion...if it is not responding with routine antihistamins and antibiotic course you need further investigation to rule out any underlying auto immune disorder...
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor